La Trobe

File(s) not publicly available

Global Classification of Two-Component Approximately Integrable Evolution Equations

Version 2 2022-03-29, 04:20
Version 1 2022-03-29, 04:19
journal contribution
posted on 2022-03-29, 04:20 authored by Pieter Van Der KampPieter Van Der Kamp
We globally classify two-component evolution equations, with homogeneous diagonal linear part, admitting infinitely many approximate symmetries. Important ingredients are the symbolic calculus of Gel'fand and Dikiǐ, the Skolem-Mahler-Lech theorem, an algorithm of Smyth, and results on diophantine equations in roots of unity obtained by Beukers.

Funding

This research has been funded by the Australian Research Council through the Centre of Excellence for Mathematics and Statistics of Complex Systems.

History

Publication Date

2009-10-01

Journal

Foundations of Computational Mathematics

Volume

9

Issue

5

Pagination

39p. (p. 559-597)

Publisher

Springer

ISSN

1615-3375

Rights Statement

© SFoCM 2009

Usage metrics

    Journal Articles

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC